Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 4067202, 10 pages
https://doi.org/10.1155/2017/4067202
Research Article

A Parameter Perturbation Homotopy Continuation Method for Solving Fixed Point Problems with Both Inequality and Equality Constraints

1School of Mathematics, Luoyang Normal University, Luoyang 471934, China
2Key Laboratory of Symbolic Computation and Knowledge Engineering of Ministry of Education, Jilin University, Changchun 130012, China
3Section of Mathematics, Aviation University of Air force, Changchun 130022, China
4School of Mathematics, Nankai University, Tianjin 300071, China

Correspondence should be addressed to Menglong Su; moc.361@uljgnolgnemus

Received 9 December 2016; Accepted 23 January 2017; Published 13 February 2017

Academic Editor: Maria L. Gandarias

Copyright © 2017 Menglong Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Menglong Su, Yufeng Shang, and Wenzhuang Zhu, “A Parameter Perturbation Homotopy Continuation Method for Solving Fixed Point Problems with Both Inequality and Equality Constraints,” Mathematical Problems in Engineering, vol. 2017, Article ID 4067202, 10 pages, 2017. doi:10.1155/2017/4067202